Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is this Hypothyroid?

Hi, Can some body help me what to do. My Age 23, Female, Married. These are my Thyroid test results. Test Method is ‘Chemiluminescence immunoassay’. Results are: t3 = 1.11 ng/ml t4 = 4.78 ug/dl tsh = 7.10 uIU/ml after 2 months and 20 days taking the medicine of Thyronorm 25mcg test resutls are: t3 = 0.99 ng/ml t4 = 5.88 ug/dl tsh = 31.65 uIU/ml and the problem is sleeping more than 16 hours per day, no control on emotional levels. It was not like this before 3 months. Is this Hypothyroid? can some one suggest me what to do?
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  888
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Have you mixed up the dates? looks like your TSH increased after taking the thyronorm which is a little unlikely. TSH of 31 is definitely hypothyroidism and requires treatment. Please ask the lab if there has been an error in your results.
Have a healthy living
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor